# SDR MHJ2001F00001

- Difficulty date: November 1, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N601PJ
- Make and model: Piper PA60601
- Aircraft serial: 610264102
- Engine: Lyc IO540S1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Condition: Delaminated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NONFERROUS METAL IN SUCTION OIL SCREEN, CUT OPEN OIL FILTER AND FOUND NONFERROUS METAL IN OIL FILTER, DISASSEMBLED ENGINE, FOUND NR 2 AND NR 4 MAIN BEARINGS TO BE DELAMINATING.  OIL ANALYSES SHOWS METAL TO BE CONSISTENT WITH BEARING MATERIAL.
